# SDR DALA2019092405537

- Difficulty date: September 22, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 58,661 hours, 19,256 cycles
- System (JASC): 5270 · Door Warning System
- Part: Cap
- Condition: Defective
- Location: R4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5811, L/P 1282803) SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS: 4R. 4R SLIDE LIGHT WAS ON BUT TURNING OFF AFTER TAKEOFF EVEN THOUGH DOOR WAS STILL IN ARMED POSITION. CORRECTIVE ACTION: R/R R4 DOOR SLIDE LIGHT CAP L408 PER SSM 25-66-01. C/W W/C 5211-2301. ALL IND NORMAL.
